MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, FLOSTEADY - ARTHROSCOPY POLE PUMP; ARTHROSCOPE

STRYKER ENDOSCOPY-SAN JOSE PKG, FLOSTEADY - ARTHROSCOPY POLE PUMP; ARTHROSCOPE
Model Number 0350800001
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was overpressure.The procedure was completed successfully with no medical intervention or adverse consequences.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: issues with pressure.Probable root cause: pressure sensor malfunction/out of calibration, inflow cassette/ tubing pressure sensor membrane failure, mis-inserted cassette/ tubing, motor encoder malfunction/failure (inflow and/or outflow), roller wheel assembly (inflow and/or outflow) malfunction/failure, roller wheel failure due to peristaltic tubing debris build-up, main board (all) /imx failure (cf), software malfunction , use error , system design, unwanted movement of internal components/wiring, pressure sensor is operated above linear pressure reading range (>450 mmhg for cf) (design), pump operated at least-favorable environmental conditions for extended period of time run screen does not adequately indicate overpressure situation, miniwashmalfunction (cf), command not registered from hand control (all), footswitch (cf), sidne (fc, ap) or hermes (ap-hermes ready)excessive use of wash or turbo , slow reaction time to a quickly closed off shaver outflow at high flow rates, power failure of pump, pressure sensor stuck behind the sensor bracket, electromagnetic interference (emi) from rf communication, hf surgical instruments, esd, or power surge, insufficient cybersecurity (cf).The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.H3 other text : 81.

Brand Name
PKG, FLOSTEADY - ARTHROSCOPY POLE PUMP
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andrea zenere
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key13562647
Report Number0002936485-2022-00098
Device Sequence Number4340325
Product Code HRX
UDI-Device Identifier07613327057522
UDI-Public07613327057522
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K062380
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0350800001
Device Catalogue Number0350800001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/27/2022
Supplement Date Received by Manufacturer01/27/2022
Initial Report FDA Received Date02/18/2022
Supplement Report FDA Received Date04/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age76 YR
Patient SexMale
Patient Weight90 KG